# SDR SWIA202163474

- Difficulty date: November 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON O/B PCU LINK ATTACH BOLT  IS SEIZED AND CORRODED AT AILERON ATTACH POINT.   (C CHECK RO 12-31-21)   ALL ATTACHING BOLTS ON RH AILERON ARE BEING REPLACED WITH NEW. SEE JOB:91520870 OP:584 CP 23619053 FOR CORRECTIVE ACTION.
